# SDR SWAA2024041058126

- Difficulty date: March 1, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE (GUSSET) LOCATED BS500I STR19R AT FWD CARGO COMPARTMENT 2024-165583<[01] REPLACED FASTENERS AND ANGLE (GUSSET) LOCATED BS500I STR19R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 143A7902; SHEET 256; REV B. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED FASTENERS AND ANGLE (GUSSET) LOCATED BS500I STR19R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 143A7902; SHEET 256; REV B. SEE INDIVIDUAL SIGN OFF BELOW
